# SDR V0XD2014041415114

- Difficulty date: April 10, 2014
- Submitted: May 6, 2014
- Operation: General aviation
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 33,787 hours, 32,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14520609003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FRAME 30 LT CORRODED BEYOND LIMITS.  R & R LT FLOOR SUPPORT AT FRAME 30 IAW SRM 51-40-02.
